# SDR 99ZZZX771

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: MS280343
- Condition: Inoperative
- Location: Engine Oil
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
